# SDR AUS20010474

- Difficulty date: April 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: 51310103
- Condition: Misinstalled
- Location: Rudder
- Part time: 9,880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER RUDDER HINGE BEARING INCORRECTLY INSTALLED. PERSONNEL/MAINTENANCE ERROR.
